# SDR IPXA2015081492331

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 47,424 hours, 15,075 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RESTORING THE CAPTAIN`S OXYGEN MASK INFLIGHT, THE MASK DOES NOT TEST CORRECTLY WHEN THE RED EMERGENCY BUTTON IS PUSHED.  REPACKED CAPTS OXYGEN MASK. PERFORMED AMM TASK 35-11-00-715-224. MASK CHECKS NORMAL.
